Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Started petogen injections post delivery, have immense weight gain. Cause and remedy?

I am desperate.Would you please be able to tell me why I would be picking up a lot of weight.I had my daughter in January of 2012, went on the injection Petogen shortly after. And since then i have picked up 50kg. I don t eat all day, i have a smaal meal in the morning, a sandwich in the afternoon and then dinner before 17:00 in the late afternoon. PLEASE HELP!
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  639
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Injection Petogen is a hormonal preparation having long acting contraceptive effect.Weight gain is a known side effect of the drug. However the weight gain you have in a span of one year, is a bit more than expected. Petogen is also known to cause water retention.
I would advice you to get yourself checked by a doctor to exclude water retention ( edema) as a cause of weight gain.You may need few investigations to exclude urinary infection,hypothyroidism which are another causes of weight
Please don't be desperate, timely advice of a doctor will manage it very well.

Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor